Nicolas Forcadel
Laboratoire de Mathématique de l'INSA
INSA de Rouen
Avenue de l'Université
76801 Saint-Étienne-du-Rouvray cedex, France

Office : BR202
Email :
Phone : +33 (0)2 32 95 66 34

Curriculum Vitae (in french)


  1. (with C. Imbert and R. Monneau) Steady state and long time convergence of spirals moving by forced mean curvature motion

  2. (with W. Salazar) Homogenization of second order discrete model and application to traffic flow

  3. (with A. Ghorbel and S. Walha) Existence and uniqueness of traveling wave for accelerated Frenkel-Kontorova model

  1. (with Z. Rao) Singular perturbation of optimal control problems on multi-domains , to appear in SIAM J. Control Optim.

  2. (with M. Al Haj and R. Monneau) Existence and uniqueness of traveling waves for fully overdamped Frenkel-Kontorova models, Archive for Rational Mechanics and Analysis, 210 (1), 2013, pp. 45--99.

  3. (with Z. Rao and H. Zidani) State-constrained optimal control problems of impulsive differential equations, Applied Mathematics and Optimization, 68 (1), 2013, pp. 1--19.

  4. (with C. Imbert and R. Monneau) Uniqueness and existence of spirals moving by forced mean curvature motion, Interfaces and Free Boundaries 14, 2012, pp. 365--400.

  5. (with C. Le Guyader) A short time existence/uniqueness result for a nonlocal topology-preserving segmentation model, Journal of Differential Equations 253, 2012, pp. 977-995

  6. (with Z. Rao and H. Zidani) Optimal control problems of BV trajectories with pointwise state constraints , Proceedings of the 18th IFAC World Congress, Milan, vol. 18, 2011.

  7. (with E. Carlini and R. Monneau) Generalized Fast Marching Method for dislocation dynamics, SIAM Journal on Numerical Analysis 49(6), 2011, pp.2470-2500.

  8. (with C. Imbert and R. Monneau) Homogenization of accelerated Frenkel-Kontorova models with n types of particles, Trans. Amer. Math. Soc. 364 (2012), no. 12, 6187–6227.

  9. (with O. Bokanowski and H. Zidani) Deterministic state constrained optimal control problems without controllability assumptions, ESAIM: Control, Optimisation and Calculus of Variations, 17(4), 2011, pp. 995-1015.

  10. (with O. Bokanowski and H. Zidani) Reachability and minimal times for state constrained nonlinear problems without any controllability assumption, SIAM J. Control Optim., 48(7), 2010, pp. 4292-4316

  11. (with O. Bokanowski and H. Zidani) L1-error estimates for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1, Math. Comp. 79, 2010, pp 1395-1426.

  12. (with C. Imbert and R. Monneau) Viscosity solutions for particle systems and homogenization of dislocation dynamics, Alvino, Angelo (ed.) et al., On the notions of solution to nonlinear elliptic problems : results and developments. Caserta : Dipartimento di Matematica, Seconda Università di Napoli ; Rome : Aracne. Quaderni di Matematica 23, 230-253 (2008).

  13. Comparison principle for a Generalized Fast Marching Method, SIAM Journal on numerical analysis, 47(3), 2009, pp. 1923-1951.

  14. (with R. Monneau) Existence of solutions for a model describing the dynamics of junctions between dislocations, SIAM Journal on mathematical analysis, 40(6), 2009, pp. 2517-2535.

  15. (with C. Imbert and R. Monneau) Homogenization of the fully overdamped Frenkel-Kontorova models, Journal of Differential Equations, 246, 2009, pp. 1057-1097.

  16. (with C. Imbert and R. Monneau) Homogenization of some particle systems with two-body interactions and of the dislocation dynamics, Discrete and Continuous Dynamical Systems A, 23(3), 2009, pp 785--826.

  17. An error estimate for a new scheme for mean curvature motion, SIAM journal on numerical analysis, 46(5), 2008, pp. 2715-2741.

  18. (with E. Carlini, M. Falcone and R. Monneau) Convergence of a Generalized Fast Marching Method for an Eikonal equation with a Velocity Changing Sign, SIAM journal on numerical analysis, 46(6), 2008, pp. 2920-2952.

  19. (with C. Gout and C. Le Guyader) Generalized Fast Marching Method: Applications to Image Segmentation, Numerical Algorithms, 48(1-3), 2008, pp 189-212.

  20. (with A. Monteillet) Minimizing movements for dislocation dynamics with a mean curvature term, ESAIM: Control, Optimisation and Calculus of Variations, 15(1), 2009, pp 214-244.

  21. (with A. El Hajj) A convergent scheme for a non-local coupled system modelling dislocations densities dynamics, Math. Comp. 77, 2008, pp 789-812.

  22. (with F. Da Lio and R. Monneau) Convergence of a non-local eikonal equation to anisotropic mean curvature motion. Application to dislocations dynamics, Journal of the European Mathematical Society, 10(4), 2008, pp 1105-1119.

  23. Dislocations dynamics with a mean curvature term: short time existence and uniqueness, Differential and Integral Equations, 21(3-4), 2008, pp 285-304.


  1. (with C. Imbert and R. Monneau) Recent results on dislocations dynamics and homogenization, PAMM, 7(1), 2007, pp 1040203–1040204.

  2. (with P. Cardaliaguet, F. Da Lio andR. Monneau) Dislocation dynamics: a non-local moving boundary, proceedings du congres FBP 2005, Coimbra, Portugal, International Series of Numerical Mathematics, Vol. 154, Birkhaüser Verlag Basel/Switzerland, 125-135, (2006).

  3. (with E. Carlini and E. Cristiani) A non-monotone Fast Marching scheme for a Hamilton-Jacobi equation modeling dislocation dynamics, Numerical Mathematics and Advanced Applications Proceedings of ENUMATH 2005 the 6th European Conference on Numerical Mathematics and Advanced Applications, Santiago de Compostela, Spain, July 2005 Bermdez de Castro, A.; Gmez, D.; Quintela, P.; Salgado, P. (Eds.).

Thèse et DEA

  1. Mémoire d'habilitation: Contribution à l'analyse d'équations aux dérivées partielles avec applications à la dynamique des dislocations et au contrôle optimal

  2. Mémoire de thèse: Contribution à l'analyse d'équations aux dérivées partielles  décrivant le mouvement de fronts avec applications à la dynamique des dislocations sous la direction de Régis Monneau

  3. Mémoire de DEA sur le traitement d'images numériques réalisé sous la direction de Christian Gout.